Advances in Pure Mathematics

Vol.9 No.4(2019), Paper ID 92182, 6 pages

DOI:10.4236/apm.2019.94019

 

The Estimation of the Mertens Function

 

Janusz Czopik

 

2715 Cane Field Dr, Sugar Land, TX, USA

 

Copyright © 2019 Janusz Czopik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Czopik, J. (2019) The Estimation of the Mertens Function. Advances in Pure Mathematics, 9, 415-420. doi: 10.4236/apm.2019.94019.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.